# SDR AALA20021775

- Difficulty date: December 9, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING MAINTENANCE, OVERHEAD EMERGENCY EXIT COCKPIT LIGHTS INOPERATIVE.  RESEATED FIRST CLASS OVERHEAD BATTERY. SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
